RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
1978
Volume 14,
Number 9,
Pages
1632–1637
(Mi de3493)
This article is cited in
2
papers
Partial Differential Equations
Some problems of mechanics with discontinuous boundary conditions and a nonsmooth boundary
A. G. Zarubin
,
M. F. Tiunchik
Khabarovsk State Pedagogical Institute
UDC:
517.946
Received:
12.07.1976
Fulltext:
PDF file (549 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025